Saturated delayed controls for nonlinear multiple integrators

Huawen Ye, Zhong Ping Jiang, Shivendra Panwar, Weihua Gui

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper presents saturated delayed controls for nonlinear multiple integrators that are in a feedforward form, guaranteeing that the closed-loop system are globally asymptotically stable at the origin. To compensate input delay of arbitrary length, the suggested algorithm depends on suitable normal forms rather than the homogeneity of multiple integrators, and consequently leads to the parameterizations different from the existing one. To illustrate the algorithm, saturated delayed controls are presented for the inertia wheel pendulum.

Original languageEnglish (US)
Title of host publicationProceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012
Pages2105-2110
Number of pages6
DOIs
StatePublished - 2012
Event2012 24th Chinese Control and Decision Conference, CCDC 2012 - Taiyuan, China
Duration: May 23 2012May 25 2012

Publication series

NameProceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012

Other

Other2012 24th Chinese Control and Decision Conference, CCDC 2012
CountryChina
CityTaiyuan
Period5/23/125/25/12

Keywords

  • Delayed Feedback
  • Feedforward Nonlinear Systems
  • Normal Forms
  • Saturated Control

ASJC Scopus subject areas

  • Information Systems and Management
  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Saturated delayed controls for nonlinear multiple integrators'. Together they form a unique fingerprint.

Cite this